Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some properties of Hilbert scales
HTML articles powered by AMS MathViewer

by Robert Bonic PDF
Proc. Amer. Math. Soc. 18 (1967), 1000-1003 Request permission
References
  • I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Properties and operations; Translated from the Russian by Eugene Saletan. MR 0435831
  • B. S. Mitjagin, Approximate dimension and bases in nuclear spaces, Russian Math. Surveys, London Math. Soc. 18 (1963), 59-127.
  • Jürgen Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1824–1831. MR 132859, DOI 10.1073/pnas.47.11.1824
  • John Nash, The imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20–63. MR 75639, DOI 10.2307/1969989
  • Richard S. Palais, Seminar on the Atiyah-Singer index theorem, Annals of Mathematics Studies, No. 57, Princeton University Press, Princeton, N.J., 1965. With contributions by M. F. Atiyah, A. Borel, E. E. Floyd, R. T. Seeley, W. Shih and R. Solovay. MR 0198494
  • J. Schwartz, Nonlinear functional analysis, Mimeographed notes, New York Univ., New York, 1964.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15
  • Retrieve articles in all journals with MSC: 46.15
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 18 (1967), 1000-1003
  • MSC: Primary 46.15
  • DOI: https://doi.org/10.1090/S0002-9939-1967-0230115-3
  • MathSciNet review: 0230115